# SDR AALA201804169013

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 8,110 hours, 3,085 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Pax Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR LANYARD FOR SLIDE WAS HANGING OUT.  MAINTENANCE STOWED DOOR SLIDE LANYARD IAW AMM 25-62-44 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
